Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/58601
Title: Quadratic convergence of newton's method for constrained interpolation
Authors: Donthcev, AL
Qi, HD
Qi, L 
Issue Date: 2002
Publisher: Vanderbilt University Press
Source: In CK Chui, LL Schumaker, & J Stoecker (Eds.), The Tenth International Symposium on Apprximation Theory, St. Louis, Missouri, March 26 - 29, 2001, p. 261-270. Nashville, TN, USA : Vanderbilt University Press, 2002 How to cite?
URI: http://hdl.handle.net/10397/58601
Appears in Collections:Conference Paper

Show full item record

Page view(s)

59
Last Week
0
Last month
Citations as of Jun 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.